Asymptotic inequalities for the distribution of the time of stay of a semi-Markov process in an expanding set of states

Authors

  • A. О. Pogorui Zhytomyr State Univ., Ukraine

Abstract

We establish asymptotic estimates for the behavior of the distribution of the time of the first hit of an infinitely remote level by a semi-Markov process on a semiaxis of integer numbers.

Published

25.11.1994

Issue

Section

Short communications

How to Cite

Pogorui A. О. “Asymptotic Inequalities for the Distribution of the Time of Stay of a Semi-Markov Process in an Expanding Set of States”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1586–1590, https://umj.imath.kiev.ua/index.php/umj/article/view/5601.